Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Lack of Sex & Emotional
avatar
Chelep1976 posted:
I seem to get angry and cry more when I have gone more than 4 days without sex. Is this a normal thing? I have recently switched to the generic version of Wellbutrin and finally got my sex drive back. The problem is it seems my libido has gone into overdrive. I would love to have sex everyday, but my husband does not seem to be able to do that. If I go longer than 4 days it seems that I get very angry and cry more. I get upset at the smallest things. If we have sex at least every 4 days this does not occur, but it seems that he cannot go every 4 days. When I bring the subject up he informs me he could have sex other day, but he is too tired or his back hurts or something else. We have been married for 17 years and I feel like maybe this is something that is my fault. Can anyone provide advice or is this a side effect? I do not want to switch to another anti depressent because they seem to dull my libido and make me not care about anything. Please help.
Chele P.
Reply
 
avatar
georgiagail responded:
Masturbate more.

Gail


Helpful Tips

Hooking Up with and Old Friend
I have been chatting with an old friend and we have discussed hooking up. The only problem that I have with this is that I am on depression ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website